# SDR 95ZZZZ147

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/MAIN CABIN WINDOW NR 18R HAS CORROSION ON INSIDE SURFACE OF FRAME.  FABRICATED AND INSTALLED REPAIR PER RICH REPAIR SKETCH 5164-6.
